worldchildfree.org

Dizzy feelings from Ciscutan?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi there ...I have been on Ciscutan for 5 1/2 month .... 20mg per day .... so I take 0,488mg per day/kiloNow my face is clean and I have no acne ... but a few weeks ago my body starts to get same dizzy feelings ... like feeling of faintless in combination with a little panic attack because ervytime I have this feeling, Im afraid to have a black out ...Could this be from Ciscutan?! ... I mean, my blood results are perfect ...

I am off Murad Acne Complex since 3 weeks .....

Comments (3)

Your question was: Dizzy feelings from Ciscutan?.

Yeh totally, I finished my course in the end of May and trust me it was hard. The summer was hot and with my mental health side effects at that time I felt that I will blackout everyday when there was over +25C weather. To make it worse when it is so hot you sweat and I was afraid of getting more acne because of that Well, the best you can do is wait and if you want I can pm you link with great book about Anxiety/Panic attacks. You can learn there breathing tactics and information on how brain works. Helped me a lot. Since I believe that the feeling of blackout, is something to do with anxiety...

Comment #1

I stopped my treatment in July this year and I have been getting the same as you two, but with mine my face and ears get very hot and I start to feel dizzy, tingling finger tips and I also get pressure on both sides of my head. It feels like a panic attack or anxiety and I just dont feel right after it happens for about 15 to 20 min. I never had any of this before or while on the treatment. I was on Isotretinoin for 7 months taking 80/60mg every two days.All this started about a month after and still dont feel right now While I was on the treatment I only suffered with dry skin/lips and aches and pains.My skin in amazing now though, very clear and I'm happy with the results apart from getting this.My question is: Do you think this is related to my treatment?..

Comment #2

Well it is totally related to Murad Acne Complex. I never had these things in my life and I really hope it will go away. Panic Attacks were awful the first time when I didnt know what was happening with me. Then it got better, but it is still not what it used to be...

Comment #3


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.